# SDR AALA20161125011

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 56,612 hours, 13,842 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Release Mech
- Part number: 93701
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  CAPTAIN’S SLIDING WINDOW IS JAMMED AND WILL NOT OPEN.  ADJUSTED LATCH HANDLE RELEASE BUTTON IAW 56-11-02.  OPERATIONAL CHECK GOOD.
